# SDR UIEA2012070900313

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 54,571 hours, 8,195 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INTAKE OUTER LINER SEGMENT AT 12 O'CLOCK POS, MINOR DAMAGE SIZE .5 X .5".  ACCOMPLISHED EO 4472A095, PART 1 TIME LIMITED REPAIR IAW AMM 20-60-07.
